MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 3MM X 9CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 3MM X 9CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036123090
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked/bent.The main coil was seen to be detached.The main coil was not returned.The coil introducer sheath was not returned.Functional inspection could not be performed as the main coil was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event of ¿main coil failed/unable to detach¿ was not confirmed.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the coil could not be detached with the power supply.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.During analysis, coil delivery wire was seen to be kinked/bent.The main coil was seen to be detached.The main coil and coil introducer sheath was not returned.Functional inspection could not be performed because the main coil was not returned.An assignable cause of not confirmed will be assigned to as reported event of ¿main coil failed/unable to detach¿.Based on review of all available information an assignable cause of procedural factors will be assigned to the analyzed event of ¿main coil prematurely detached/separated during use¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the analyzed event of ¿coil delivery wire kinked/bent¿ since it is most likely that this damage occurred due to handling of delivery wire during the procedure.
 
Event or Problem Description
The coil (subject device) was used in the medical procedure and was reported for being unable to detach.However, when the subject device was returned for analysis, it was discovered that the coil delivery was kinked and the main coil was prematurely detached/separated during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient.

Brand Name
TARGET XL 360 SOFT 3MM X 9CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23575821
Report Number3008881809-2025-00634
Device Sequence Number15747759
Product Code HCG
UDI-Device Identifier07613327128284
UDI-Public(01)07613327128284(17)300104(10)25386311
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036123090
Device Lot Number25386311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARRY LEON MICROCATHETER (NON-STRYKER).; INZONE POWER SUPPLY (STRYKER).
Patient SexUnknown